Top
10
Doctor insights on: Purgoxin Overdose

Share
1

1
What are the signs of an overdose?

A lot depends: On many things. Classical "overdose" of sedatives like narcotics and benzodiazepines associated with marked sedation and decreased respiratory effort. ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more


2

2
What should I do if I think I overdosed?

What should I do if I think I overdosed?

If you have: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United ...Read more

3

3
What happens if I overdose intentionally?

What happens if I overdose intentionally?

Agent and Location: Depending on the agent used and the amount consumed to overdose, you might be fine, you might suffer great injury, or you might die. If the overdose is witnessed by or reported to a physician, a therapist, any health care worker, or a police officer, they are mandated by law to place you in a locked psychiatric facility for at least 72 hours of observation. We have a duty to protect you. ...Read more

See 1 more doctor answer
4

4
What happens if you overdose on your inahaler?

Fast heart rate: Inhalers are for patients with asthma or hyper-reactive lung disease. The inhaler helps dilate their airways making breathing easier. Side effects include fast heart rate or tachycardia, myocardial ischemia in patients with heart disease, among other things. Inhalers should be used under the guidance of a health care professional. ...Read more

5

5
Is overdosing on pills an excruciating way to die?

It may be- depending: On what drug/ medication was used for the over-dose. Or a person could fail at a suicide attempt and live with permanent medical problems. Are you having thoughts about killing yourself.? If yes, please have a friend or relative drive you to the er now. The national suicide hotline is available to you 24 /7: 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). Help = hope. ...Read more

6

6
What would happen if i overdosed on melatonin?

That depends on how : High the overdose was. A melatonin overdose could lead to symptoms like marked sedation, headache, nausea, vomiting, upset stomach, low blood pressure, dizziness, confusion, disorientation, tremor, liver problems, weakness & seizures. If you are having strong thoughts of self-harm, please have someone take you to the er or call 911 for transport. ...Read more

See 1 more doctor answer
8

8
How could i know if I am overdosing on adderal xr?

How could i know if I am overdosing on adderal xr?

You'd know.: If you are functioning pretty well without new or bothersome complaints there is no reason to suspect "overdose". Getting the optimal dose is the goal. When that happens you should have more self-control, improved performance, better social interactions. Neg effects may include "rebound", low appetite, sleep problems. But don't accept these. Instead, talk to dr & get a dose that fits you better. ...Read more

9

9
What happens if you overdosed on medroxyprogesterone?

Overdose: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more

10

10
Could a non benzo person overdose on 2 mgs of lorazapam ?

Could a non benzo person overdose on 2 mgs of lorazapam
?

Not "overdose": First, Lorazepam needs to be prescribed by your physician, who will determine an appropriate dose for you. Second, a 2 mg dose may make someone who's not used to benzodiazepines sleepy or sedated. Depending on the use your physician intends, this may be exactly the result you want. Check with your doctor on this. ...Read more

See 1 more doctor answer